Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Algorithm AS 4: An Auxiliary Function for Distribution Integrals: Corrigenda

B. E. Cooper
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 18, No. 1 (1969), p. 118
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2346457
Stable URL: http://www.jstor.org/stable/2346457
Page Count: 1
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
118
    118